# SDR CA111026003

- Difficulty date: October 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101105
- Part serial: LK13513
- Condition: Debonded
- Location: M/R Hub
- Part time: 2,430 hours
- Component: Hub
- Component part number: 407010100123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRING OUT A DAILY CHECK, A LITTLE RUBBER AROUND THE SPINDLE OF THE SHEAR BEARING.  FURTHER INVESTIGATION LEAD TO THE DEBONDING OF THE RUBBER COMPOUND TO THE CENTER SPINDLE.
